Delayed contrast enhancement cardiac magnetic resonance imaging in trastuzumab induced cardiomyopathy

@article{FallahRad2008DelayedCE,
  title={Delayed contrast enhancement cardiac magnetic resonance imaging in trastuzumab induced cardiomyopathy},
  author={Nazanin Fallah-Rad and Matthew S Lytwyn and Tielan Fang and Iain D. C. Kirkpatrick and Davinder S Jassal},
  journal={Journal of Cardiovascular Magnetic Resonance},
  year={2008},
  volume={10},
  pages={5 - 5}
}
BACKGROUND Trastuzumab (Herceptin), an antagonist to the human epidermal growth factor 2 (HER2) receptor significantly decreases the rates of breast cancer recurrence and mortality by 50%. Despite therapeutic benefits, the risk of cardiotoxicity with trastuzumab ranges from 10-15% when administered sequentially following anthraycline chemotherapy. Little is known about the utility of cardiac magnetic resonance (CMR) in the assessment of trastuzumab mediated cardiomyopathy. METHODS AND RESULTS… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 60 extracted citations

An update on cardio-oncology.

Trends in cardiovascular medicine • 2014
View 10 Excerpts
Highly Influenced

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Herceptin and the heart--a molecular modifier of cardiac failure.

The New England journal of medicine • 2006
View 1 Excerpt

Noninvasive imaging in myocarditis.

Journal of the American College of Cardiology • 2006
View 2 Excerpts

Delayed contrast-enhanced magnetic resonance imaging for the detection of autoimmune myocarditis and long-term follow-up.

Journal of cardiovascular magnetic resonance : official journal of the Society for Cardiovascular Magnetic Resonance • 2005
View 1 Excerpt

Trasuzumab after adjunctive chemotherapy in HER2-positive breast cancer

MJ Piccart-Gebhart, M Procer, +29 authors RD Gelber
N Engl J Med • 2005
View 2 Excerpts

Assessing the risk of breast cancer.

The New England journal of medicine • 2000
View 1 Excerpt

Similar Papers

Loading similar papers…